Mathematica Applicanda

The aim of the journal Matematyka Stosowana is to publish scientific papers presenting results with particular emphasis on works of a review and inspiring, promoting mathematics as the science supporting both research and other human activities. Filed identify the divisions listed on the composition of the editorial board. The scope of the journal is not limited only to those topics.

The journal was founded by Polish Mathematical Society in 1973 as the series iii of Annales Societatis Mathematicae Polonae (ISSN 0137-2890). In 1999 the founder decided to change the profile and emphasis that by changing its name to Matematyka Stosowana-Matematyka dla Społeczeństwa (ISSN 1730-2668). The electronic journal Mathematica Applicanda continues the profiles of the former issues. The editorial board encourage the contributors to prepare the articles in English with extensive abstract in Polish. The details of contribution process can be found on 

Author Guidelines Online Submissions  mathappl@ptm.org.pl

Archiv of Matematyka Stosowana 2000-2011

The journal sponsored by

Ministry of Science and High Education


Vol 46, No 1 (2018): Mathematica Applicanda MS(26/62)

Open Access Open Access  Restricted Access Subscription Access
This will be the first volume of 2018.

Table of Contents

MATHEMATICS IN BIOLOGY & MEDICINE: Special Issue

National Conference Applications of Mathematics to Biology and Medicine PDF
Urszula Foryś 1-2
Mathematical model of endothelial cell proliferation and maturation PDF
Piotr Bajger, Mariusz Bodzioch 3-12
Dynamics of simplified HPT model in relation to 24h TSH profiles PDF
Agnieszka Bartłomiejczyk, Beata Jackowska-Zduniak 13-24
The phylogenetic effective sample size and jumps PDF
Krzysztof Bartoszek 25-33
Analysis of global dynamics for HIV-infection of CD4+T cells and its treatment PDF
Mariusz Bodzioch, Marcin Choiński, Urszula Foryś 35-48
Mathematical model of bats' subpopulations development PDF
Antoni Leon Dawidowicz, Anna Poskrobko 49-57
Monitoring of mean for asymmetric distributions. PDF
Malwina Kinga Gądek, Krzysztof J. Szajowski 59-75
Method for mass spectrometry spectrum deisotoping based on fuzzy inference systems PDF
Anna Glodek, Joanna Polańska 77-86
A model for random fire induced tree-grass coexistence in savannas PDF
Paweł Klimasara, Marta Tyran-Kamińska 87-96
A mathematical model of some viral-induced autoimmune diseases PDF
Mikhail Kolev, Iveta Nikolova 97-108
On the nonlocal discretization of the simplified Anderson-May model of viral infection PDF
Adam Korpusik, Marek Bodnar 109-116
Single stranded-DNA detection: the role of Wip1 in ATR-dependent pathway PDF
Monika Kurpas, Katarzyna Jonak, Krzysztof Puszynski 117-126
The interplay between stochastic gene switching and certain metronomics therapies. PDF
Krzysztof Puszynski 127-136
Ananysis of a predator-prey model with disease in the predator species PDF
Piotr Radziński, Urszula Foryś 137-147
Nonparametric estimation of quantile versions of the Lorenz curve PDF
Agnieszka Magdalena Siedlaczek 149-157
Composition of wavelet and Fourier transforms PDF
Mariusz Ziółko, Marcin Witkowski, Jakub Gałka 159-168
مبل راحتی صندلی مدیریتی صندلی اداری میز اداری وبلاگدهی گن لاغری بازی اندروید تبلیغات کلیکی آموزش زبان انگلیسی پاراگلایدر مارکت اندروید تور آهنگ محسن چاوشی مسیح و آرش پروتز سینه پروتز باسن پروتز لب میز تلویزیون
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Creative Commons License
Mathematica Applicanda by Polish Mathematical Society is licensed under a Creative Commons Attribution-ShareAlike 3.0 Unported License.
Based on a work at http://ma.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

The journal sponsored by

Ministry of Science and High Education

 

Print ISSN: 1730-2668; On line ISSN: 2299-4009


The journal is abstracted and indexed in:

Print(1973-1999) ISSN 0137—2890